Alert archive / Georgia / River Flood Warnings in 2026
River Flood Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 10, 2026, 1:52 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Jan 10, 2026, 10:36 PM EST. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2026, 1:52 PM EST (18:52 UTC)
- In effect from
- Jan 10, 2026, 10:36 PM EST
- Expired
- Jan 11, 2026, 8:15 AM EST
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 6.15 ft at Jan 11, 2026, 8:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
052
WGUS42 KFFC 101852
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
152 PM EST Sat Jan 10 2026
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-110700-
/O.NEW.KFFC.FL.W.0001.260111T0336Z-260112T1600Z/
/APHG1.1.ER.260111T0336Z.260112T0000Z.260112T1017Z.NO/
152 PM EST Sat Jan 10 2026
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...From this evening to Monday morning.
* IMPACTS...At 8 feet, Minor flooding continues to expand further
into the woodlands and fields along the creek from near Cumming in
south Forsyth County to Alpharetta and Roswell in north Fulton
County. Additional portions of The Big Creek Greenway have minor
flooding with 1 to 2 feet of water. Most of the walking and biking
paths will be closed...especially upstream and downstream from the
gage on Kimball Bridge Road and near Rock Mill Park. Portions of
the YMCA Campground off Preston Ridge Road will flood.
* ADDITIONAL DETAILS...
- At 1:45 PM EST Saturday the stage was 5.8 feet.
- Forecast...The river is expected to rise above flood stage late
this evening to a crest of 7.9 feet tomorrow evening. It will
then fall below flood stage early Monday morning.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$2 follow-up statements
835
WGUS82 KFFC 110512
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1212 AM EST Sun Jan 11 2026
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-111715-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-260112T1245Z/
/APHG1.1.ER.260111T1200Z.260112T0000Z.260112T0645Z.NO/
1212 AM EST Sun Jan 11 2026
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until Monday morning.
* IMPACTS...At 7.0 feet, Flood Stage is reached. Minor flooding of
woodlands and fields begin along the creek between Cumming in
Forsyth County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
* ADDITIONAL DETAILS...
- At 12:00 AM EST Sunday the stage was 6.0 feet.
- Forecast...The river is expected to rise above flood stage this
morning to a crest of 7.4 feet this evening. It will then fall
below flood stage just after midnight tonight.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of 7.4
feet on 01/27/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$342
WGUS82 KFFC 111315
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
815 AM EST Sun Jan 11 2026
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
GAC117-121-111415-
/O.CAN.KFFC.FL.W.0001.000000T0000Z-260111T1315Z/
/APHG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
815 AM EST Sun Jan 11 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for the Big Creek near Alpharetta.
* ADDITIONAL DETAILS...
- At 8:00 AM EST Sunday the stage was 6.2 feet and steady.
- Forecast...The river is expected to rise to a crest of 6.5 feet
this evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 10, 1:04 PM EST, 48 minutes earlier. Its key messages:
- Updated at 1238 PM EST Sat Jan 10 2026
- Tornado Watch in effect for extreme west-central GA through 11 AM EST.
- Continued waves of rainfall through the day may lead to instances of flash or river flooding in North GA as far south as I-20. A Flood Watch remains in effect.
- Isolated strong to severe storms capable of producing a few damaging wind gusts and a brief spin up tornado remain possible this morning and afternoon.
- A return to more seasonal temperatures is expected early next week.
Area forecast discussion, Jan 10, 1:04 PM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
104 PM EST Sat Jan 10 2026
...New 18Z Aviation Discussion...
.KEY MESSAGES...
Updated at 1238 PM EST Sat Jan 10 2026
- Tornado Watch in effect for extreme west-central GA through
11 AM EST.
- Continued waves of rainfall through the day may lead to
instances of flash or river flooding in North GA as far
south as I-20. A Flood Watch remains in effect.
- Isolated strong to severe storms capable of producing a few
damaging wind gusts and a brief spin up tornado remain
possible this morning and afternoon.
- A return to more seasonal temperatures is expected early
next week.
&&
.SHORT TERM...
(Today through Sunday)
Issued at 330 AM EST Sat Jan 10 2026
Early morning update:
A baroclinic boundary set up from roughly Peachtree City, GA
extending southwest back into Central AL and southern MS has
allowed for just enough low-level spin in the atmosphere to cause
rotation within showers and isolated storms despite limited
instability (storm fuel). Latest SPC Mesoanalysis paints 100-300
ms/s2 of 0-1km SRH confirming where the boundary has set up. As
the upper trough inches closer, activity is anticipating to pick
up from now until at least mid-day. Thus a Tornado Watch has been
issued for far west-central Georgia through 11 AM EST (Chattooga
County down to Heard County). There is uncertainty in how far
north the boundary drifts so trends will need to be monitored as
the morning progresses.
Currently:
A mixed bag of low stratus and high cirrus blanket much of North and
Central Georgia this morning. This has largely prevented any dense
fog development so far -- south-central Georgia being the primary
concern. Will continue to monitor trends over the next few hours but
it's more than likely low stratus that will win out in the areas in
question.
Radar estimated 24hr totals paint a broad area of 1-1.5 inches of
rain across parts of North GA as far south as northern Polk County.
Though a locally higher swath of up to around 2 inches was noted in
southern Chattooga/north Floyd/Gordon Counties. Waves of light to
moderate rainfall will continue across North Georgia this morning --
generally along and north of the I-85 corridor, though isolated
showers have begun to develop just to the north of Columbus. While
thunder has not been an issue thus far, some embedded (non-severe)
storms were noted in parts of Central Alabama, so will need to
monitor trends as these could contribute to heavier pockets of
rainfall.
Today:
Instances of flooding will be a growing concern through the
afternoon for much of North GA including the mountains. With the 00z
hi-res guidance now at our disposal, there remain consistent signals
in the slight southward trend of bands of heavier rainfall. This
does align with the current radar trends and placement of a 850mb
LLJ. Given all of this information, the Flood Watch has been
expanded out an abundance of caution going as far south as Carroll
County (west-central GA) to Hall County (east GA) and does include
ATL Metro. Additional rainfall today will range from 1-2" and
upwards of up to 4" in the heaviest rainbands for areas within the
Flood Watch (north of I-85 in the east and I-20 in the west). Note
that while these totals may seem 'low' occurring over a short period
of time may lead to some flash flooding concerns, especially in low-
lying or poor drainage areas and along creeks and streams that are
prone to flooding. This will certainly bear watching through the
morning. Additional expansions of the watch are not anticipated at
this time unless models continue to hint at the potential for
further banding or training precipitation further south. The axis of
notable rainfall quickly tapers the further south and east one goes
with the lowest totals in southeast-central Georgia.
A deep elongated trough extending from the Four Corners up to the
Northern Plains will dig eastward today prompting a cold front to
begin moving through the state this afternoon through late evening.
Low level convergence ahead of the boundary will aid in embedded
thunderstorm development through the afternoon. Rain showers and
embedded thunderstorms will attempt to congeal into a disorganized
line as the front enters the state. As one would expect, instability
will be hard to come by given upper-level support by the trough
(well to our west) and the presence of persistent cloud cover and
rain. What little instability there is coupled with decent shear and
lift along the front may be enough for an isolated strong to severe
storm capable of producing strong wind gusts or a brief spin up
tornado. This threat best overlaps across parts of west-central
Georgia (in the Columbus vicinity southward). A Slight Risk (Level 2
of 5) for severe weather is in place across parts of west-central
Georgia, though shifted southward by SPC with the morning update.
Again, this severe threat will be along and ahead of the cold front
moving into the area. Another important note - any stronger storms
are likely to contribute to instances of localized heavy rainfall
given the environmental set up.
Sunday:
The cold front will finally push through the state late tonight as a
shortwave dives southward from the Northern Plains gradually
bringing rainfall and any thunderstorms to an end. Low to mid-level
cloud cover and perhaps some drizzle may persist into the late
evening until the main front pushes through tonight. Post-frontal
conditions will be present on Sunday with a return to cool morning
low temperatures. Morning lows are forecast to range from the low
30s (20s in the mountains) to upper 40s/low 50s in far south-central
Georgia. Much cooler and drier air will settle in during the day
Sunday as northwest flow returns and high pressure builds in from
the west. Daytime highs will be more seasonal climbing into the 40s
and 50s during the afternoon.
&&
.LONG TERM...
(Sunday night through Friday)
Issued at 330 AM EST Sat Jan 10 2026
Dry and cool (albeit more seasonal) temperatures will
characterize the long-term forecast at least through mid week.
High pressure will continue to build in from the west with very
broad troughing to our north. The main concern at least through
Tuesday will be for fire weather as RH values are may approach
critical thresholds ( 25% or less) across parts of Central Georgia
as a result of much drier air filtering into the region. Daytime
highs will gradually warm through mid-week but remain more
seasonal. On Sunday forecast highs range from the low 40s to upper
50s and by Wednesday will rise to the 50s and 60s areawide.
Wednesday through the end of the week brings some uncertainty. Long
range guidance has another trough diving southward from southern
Canada and sweeping across the Deep South. Precipitation may make a
return to portions of the forecast area between Wednesday and
Thursday but inconsistencies among model guidance make it difficult
to pinpoint timing, amounts or precip type at this time. Stay
tuned...
&&
.AVIATION...
(18Z TAFS)
Issued at 1238 PM EST Sat Jan 10 2026
The main line has moved through all the TAF sites expect MCN. It
has weakened substantially so as it moves through MCN they should
not see what the ATL area airports saw. We will continue to see
some light shra behind the line through 00z with some -DZ as its
about to end. Winds are out of the W-SW in the 10-15kt range with
some gust to 20kt. These winds will continue to turn to the NW
over night and stay there through Sunday. Speeds will increase Sun
into the 12-18kt range with gust 25 to 30kt.
//ATL Confidence...18Z Update...
Confidence medium to high on all elements.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 74 41 50 27 / 80 50 0 0
Atlanta 70 40 48 28 / 80 30 0 0
Blairsville 65 30 40 19 / 100 20 0 0
Cartersville 70 36 47 25 / 90 10 0 0
Columbus 75 43 54 28 / 90 60 0 0
Gainesville 69 39 47 28 / 90 20 0 0
Macon 80 45 56 28 / 60 70 0 0
Rome 72 40 51 28 / 100 10 0 0
Peachtree City 72 37 49 25 / 90 30 0 0
Vidalia 83 53 61 31 / 10 30 0 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM EST this evening for GAZ001>009-011>016-
019>023-030>034-041>045.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...01Hazardous weather outlook, Jan 10, 1:03 PM EST, 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 103 PM EST Sat Jan 10 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 103 PM EST Sat Jan 10 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Continued periods of moderate to heavy rainfall will be possible across portions of north and central Georgia. Instances of flash flooding and flooding of smaller creeks and streams will remain a concern through the afternoon. A Flood Watch remains in effect through 8 PM this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... The threat for hazardous weather remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local and state guidelines.
In the hours before
Special weather statement, Jan 10, 10:47 AM EST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1047 AM EST Sat Jan 10 2026
GAZ013>016-023-101615-
Hall GA-Dawson GA-Pickens GA-White GA-Lumpkin GA-
1047 AM EST Sat Jan 10 2026
...A strong thunderstorm will impact portions of Lumpkin,
southwestern White, central Dawson, northwestern Hall and
southeastern Pickens Counties through 1115 AM EST...
At 1047 AM EST, a strong thunderstorm was over Marblehill, or 7 miles
east of Jasper, moving east at 55 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dahlonega, Jasper, Cleveland, Dawsonville, Nelson, Clermont, Whitley
Gap Shelter, Marblehill, Juno, Fausett Lake, Camp Coleman Lake,
Hollis Lathem Reservoir, Lake Tamarack, Auraria, Tate, Garland,
Porter Springs, Nimblewill, Turners Corner, and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3473 8381 3448 8370 3436 8426 3438 8426
3438 8438 3448 8443
TIME...MOT...LOC 1547Z 248DEG 47KT 3443 8431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 10, 11:20 AM EST, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1120 AM EST Sat Jan 10 2026
GAZ033-044>046-053>055-057-101645-
Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-Coweta GA-
DeKalb GA-Henry GA-South Fulton GA-
1120 AM EST Sat Jan 10 2026
...A strong thunderstorm will impact portions of southwestern
Rockdale, southwestern DeKalb, northern Fayette, northwestern Henry,
north central Coweta, Clayton and south central Fulton Counties
through 1145 AM EST...
At 1120 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Palmetto, or 10 miles south of City of South
Fulton, moving east at 45 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Atlanta, Fayetteville, Jonesboro, City of South Fulton, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Morrow, Hapeville, Palmetto, Lake City, Belvedere
Park, Hartsfield-Jackson Airport, Candler-Mcafee, and Lake Spivey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 200 PM EST for west central
Georgia.
&&
LAT...LON 3377 8421 3351 8411 3345 8470 3356 8474
TIME...MOT...LOC 1620Z 252DEG 39KT 3352 8464
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 10, 11:23 AM EST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1123 AM EST Sat Jan 10 2026
GAZ066-078-101700-
Harris GA-Troup GA-
1123 AM EST Sat Jan 10 2026
...Strong thunderstorms will impact portions of southwestern Troup
and northwestern Harris Counties through NOON EST...
At 1123 AM EST, a line of strong thunderstorms was along a line
extending from near Abbottsford to near Denson, and moving southeast
at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, West Point, Pine Mountain, Cannonville, State Line Park,
Abbottsford, Piedmont Heights, Jones Crossroads, Baughs Crossroads,
Smiths Crossroad, Whitesville-Pine Lake, Lake Harding, and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 200 PM EST for west central
Georgia.
&&
LAT...LON 3307 8517 3285 8485 3264 8510 3264 8511
3266 8509 3269 8512 3271 8512 3274 8511
3276 8514 3278 8512 3281 8517 3283 8517
3285 8515 3286 8519 3304 8522
TIME...MOT...LOC 1623Z 308DEG 22KT 3303 8514 3288 8532
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 10, 11:46 AM EST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 AM EST Sat Jan 10 2026
GAZ025-034-035-045>048-055-057-058-101715-
Butts GA-Jackson GA-Walton GA-Rockdale GA-Barrow GA-Clayton GA-
DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
1146 AM EST Sat Jan 10 2026
...Strong thunderstorms will impact portions of Rockdale, Barrow,
eastern DeKalb, Gwinnett, Henry, Walton, north central Butts, western
Jackson, eastern Clayton and Newton Counties through 1215 PM EST...
At 1145 AM EST, a line of strong thunderstorms was along a line
extending from Berkeley Lake to Snapfinger to near Atlanta Motor
Speedway, and moving east at 60 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, McDonough, Conyers, Winder, Monroe, Covington,
Jefferson, Peachtree Corners, Duluth, Stockbridge, Sugar Hill,
Snellville, Suwanee, Buford, Lilburn, Loganville, Norcross,
Clarkston, Braselton, and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3426 8351 3395 8357 3391 8364 3388 8361
3388 8359 3348 8374 3341 8385 3333 8415
3335 8439 3367 8428 3400 8422 3399 8419
3403 8417 3403 8412 3406 8411 3413 8394
3410 8387 3423 8370 3427 8359
TIME...MOT...LOC 1645Z 248DEG 51KT 3397 8416 3370 8422 3336 8434
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 10, 12:02 PM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1202 PM EST Sat Jan 10 2026
GAZ056>058-067>071-101730-
Butts GA-Lamar GA-Monroe GA-Upson GA-Spalding GA-Meriwether GA-
Pike GA-Henry GA-
1202 PM EST Sat Jan 10 2026
...Strong thunderstorms will impact portions of Spalding, central
Meriwether, Pike, north central Monroe, south central Henry,
northwestern Upson, southern Butts and northern Lamar Counties
through 1230 PM EST...
At 1202 PM EST, a line of strong thunderstorms was along a line
extending from Luella to Hollonville to near Odessadale, and moving
east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Barnesville, Jackson, Zebulon, Greenville, Locust Grove,
Manchester, Woodbury, Flovilla, Milner, Warm Springs, Molena,
Williamson, Orchard Hill, Meansville, Aldora, Gay, East Griffin,
Concord, and Atwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 200 PM EST for west central
Georgia.
&&
LAT...LON 3337 8418 3326 8388 3301 8422 3284 8459
3285 8464 3300 8485
TIME...MOT...LOC 1702Z 292DEG 23KT 3333 8418 3318 8443 3301 8477
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 10, 12:15 PM EST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1215 PM EST Sat Jan 10 2026
GAZ078-079-089>091-101745-
Chattahoochee GA-Harris GA-Marion GA-Talbot GA-Muscogee GA-
1215 PM EST Sat Jan 10 2026
...Strong thunderstorms will impact portions of northwestern Marion,
Muscogee, central Chattahoochee, Talbot and southeastern Harris
Counties through 1245 PM EST...
At 1214 PM EST, a line of strong thunderstorms was along a line
extending from near Shiloh to Upatoi to Columbus, and moving east at
30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Columbus, Talbotton, Waverly Hall, Woodland, Junction City, Geneva,
North Fort Benning, Upatoi, Juniper, Vista Terrace, Baughville, Rose
Hill, Eelbeck/West Fort Benning, Benning Hills, Avondale, Benning
Park, Prattsburg, Big Lazer Creek Wma, Saint Marys Hills, and
Edgewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 200 PM EST for west central
Georgia.
&&
LAT...LON 3248 8500 3258 8482 3279 8465 3279 8439
3278 8435 3278 8434 3276 8432 3256 8447
3230 8483 3241 8498 3243 8496 3245 8500
TIME...MOT...LOC 1714Z 263DEG 26KT 3276 8464 3256 8477 3246 8498
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:50 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 40 min |
| Jan 10, 9:37 AM EST | Flash Flood Warning | FFC | Bartow | 4 hr |
| Jan 10, 9:53 AM EST | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin | 37 min |
| Jan 10, 10:16 AM EST | Special Weather Statement | FFC | Carroll, Paulding | 29 min |
| Jan 10, 10:27 AM EST | Flash Flood Warning | FFC | Cherokee | 5 hr |
| Jan 10, 10:30 AM EST | Special Weather Statement | FFC | Carroll, Douglas | 30 min |
| Jan 10, 10:47 AM EST | Special Weather Statement | FFC | Dawson, Lumpkin | 28 min |
| Jan 10, 11:00 AM EST | Flash Flood Warning | FFC | Dawson, Lumpkin, Pickens | 5 hr |
| Jan 10, 11:00 AM EST | Tornado Warning | FFC | Carroll, Coweta, Fulton | 15 min |
| Jan 10, 11:10 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Pike, Spalding and 1 more | 50 min |
| Jan 10, 11:20 AM EST | Special Weather Statement | FFC | Clayton | 25 min |
| Jan 10, 11:23 AM EST | Special Weather Statement | FFC | Harris | 37 min |
| Jan 10, 11:37 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Talbot, Troup | 38 min |
| Jan 10, 11:46 AM EST | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Henry, Jackson, Newton and 2 more | 29 min |
| Jan 10, 12:02 PM EST | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding | 28 min |
| Jan 10, 12:15 PM EST | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Jan 10, 4:10 PM EST | River Flood Warning | FFC | Dawson | 95 min |
| Jan 10, 4:52 PM EST | River Flood Warning | FFC | Forsyth | 7 hr |
| Jan 10, 5:12 PM EST | River Flood Warning | FFC | Dawson | 21 days |
| Jan 10, 5:20 PM EST | River Flood Warning | FFC | Dawson, Forsyth | 14 hr |
| Jan 10, 6:53 PM EST | River Flood Warning | FFC | Cherokee | 23 hr |
Nearby
River Flood Warnings in Georgia, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.